Near invariance and kernels of Toeplitz operators

This is the latest version of this eprint.

Partington, JR and Camara, MC (2014) Near invariance and kernels of Toeplitz operators. Journal d'Analyse Mathematique, 124 (1). 235 - 260. ISSN 0021-7670

Abstract

Metadata

Authors/Creators:
  • Partington, JR
  • Camara, MC
Keywords: Toeplitz operator; Toeplitz kernel; nearly-invariant subspace; model space; inner -outer factorization; Riemann-Hilbert problem
Dates:
  • Published: November 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Jun 2014 12:54
Last Modified: 03 Nov 2016 02:54
Published Version: http://dx.doi.org/10.1007/s11854-014-0031-8
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s11854-014-0031-8

Available Versions of this Item

  • Near invariance and kernels of Toeplitz operators. (deposited 03 Jun 2014 12:54) [Currently Displayed]

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics